# SDR AALA202309180632

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 30,753 hours, 4,122 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO HNL DUE TO RIGHT PACK INOPERATIVE LIGHT ILLUMINATED. AIRCRAFT LANDED AT HNL WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE RIGHT CABIN AIR COMPRESSOR (CAC) DEFLECTOR DOOR ACTUATOR FAILED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
